# SDR DL72S991561

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N538DA
- Make and model: Boeing 727232
- Aircraft serial: 22076
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Stairway
- Component: 1001141
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT CONTROL C/B POPPED, WILL NOT RESET.  FOUND AFT STAIR LIGHT INOP.  REPLACED LIGHT ASSY AND BATTERY.  ALSO, FOUND LOSE TERMINAL IN 48 SEC.  REPAIRED SAME, OPS CK NORMAL.
